# SDR MASA200800181

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 14,740 hours, 14,208 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P09
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ASH 7423 MDT-ORD.  EN ROUTE TO ORD AIRCRAFT DIVERTED TO PIT DUE TO LT ENG SHUTDOWN IN FLIGHT.  MX CHANGED LUBE/SCAV PUMP, MASTER CHIP SEALS, OP AND LEAD CHECK GOOD.
